# SDR AALA202507186435

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 69,789 hours, 41,143 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PER PS CHECK L4 DOOR ASSIST BOTTLE REQUIRES SERVICING. MAINTENANCE SERVICED L4 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
